CDC says it’s currently investigating over a dozen cases of children who have experienced heart inflammation after taking either the Pfizer or Moderna Covid vaccine.
A boy in Pennsylvania suffered an adverse reaction following a Covid vaccine that left him struggling to breathe, as the CDC reveals it’s investigating over a dozen similar reports.
Philadelphia-area high school junior Alex Franks, 17, said he felt a sharp pain in his chest days after his second Pfizer dose.
“It was the middle of the night. I was walking upstairs from the basement when I got a sudden constricting feeling in my chest,” Franks told WPXI last week.
After being hospitalized, doctors discovered inflammation around Franks’ heart, a condition known as myocarditis.
“Did they say it was related to the vaccine?” a reporter asked Franks.
“They wouldn’t commit to that,” he responded. “But they were suspicious of it.”
The CDC says it’s currently investigating over a dozen cases of children who have experienced heart inflammation after taking either the Pfizer or Moderna Covid vaccine.
“Consider myocarditis and pericarditis in adolescents or young adults with acute chest pain, shortness of breath, or palpitations. In this younger population, coronary events are less likely to be a source of these symptoms,” the federal agency is telling physicians, while at the same time continuing to promote use of the vaccines.
It’s unclear how many children in the US have been affected, however in Israel, health officials are looking at between 3,000 and 6,000 men between ages 16 to 24 who have similarly developed the supposedly rare condition post-vaccination, according to ScienceMag.org.
WKBT reports as many as 18 children in Connecticut alone have been hospitalized for the condition, with one remaining under observation as doctors look into a possible link to the vaccine.
Speaking to News 8000, Dr. Joseph Poterucha, a pediatric doctor from the Mayo Clinic Health system, said he could see why people are concerned.
“Really we’re just seeing very few cases, mostly in older adolescents or young adults,” Poterucha said. “But anytime you hear the word ‘heart’ involved with the vaccine, I can see where that can be very scary.”
Despite the CDC’s investigation, another pediatric doctor, Dr. John Williams of UPMC Children’s Hospital, claimed it’s perfectly common for healthy children to experience myocarditis.
“It can occur at any age for a number of reasons,” Williams claimed. “We see myocarditis in otherwise healthy children with common viruses. Right now, it’s not clear that these cases are more than what we would normally see.”
The federal agency’s investigation comes on the heels of a Canadian virologist’s warning that heart inflammation and blood clots are direct side effects related to the spike proteins contained in the experimental mRNA injections.
“What has been discovered by the scientific community is the spike protein on its own is almost entirely responsible for the damage to the cardiovascular system if it gets into circulation,” Dr. Byram Bridle recently told “On Point with Alex Pierson.”
“Indeed, if you inject the purified spike protein into the blood of research animals, they get all kinds of damage to the cardiovascular system and it can cross the blood-brain barrier and cause damage to the brain,” Dr. Bridle said.
The distressing heart news also comes as Pfizer just last week claimed its vaccine is “100 percent effective” in children ages 12 to 15, so similar stories about that age group are likely forthcoming.
Despite the troubling side effect, the CDC of course is continuing to hammer out its vaccine propaganda.